# SDR DALA2015110806808

- Difficulty date: November 7, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TIE TRACK BETWEEN BS Y=1212 TO Y=1309 AT AFT CARGO COMPARTMENT.  TIE TRACK WAS REPLACED DUE TO EXCESSIVE DAMAGE IAW SRM 51-30-1, 51-30-5, 51-10-4, 51-10-3 PAR 14 AND 21 AND DWG 5936660.
